Revista de la
Unión Matemática Argentina
Biconservative Lorentz hypersurfaces in $\mathbb{E}_{1}^{n+1}$ with complex eigenvalues
Ram Shankar Gupta and Ahmad Sharfuddin
Volume 60, no. 2 (2019), pp. 595–610

Download PDF


We prove that every biconservative Lorentz hypersurface $M_{1}^{n}$ in $\mathbb{E}_{1}^{n+1}$ having complex eigenvalues has constant mean curvature. Moreover, every biharmonic Lorentz hypersurface $M_{1}^{n}$ having complex eigenvalues in $\mathbb{E}_{1}^{n+1}$ must be minimal. Also, we provide some examples of such hypersurfaces.